Journal article icon

Journal article

Loop and surface operators in N=2 gauge theory and Liouville modular geometry

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP01(2010)113

Authors


Journal:
JOURNAL OF HIGH ENERGY PHYSICS
Volume:
2010
Issue:
1
Publication date:
2010-01-05
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
URN:
uuid:fa2f3cdd-97fb-4cf1-a909-c39c876e7ff9
Source identifiers:
196188
Local pid:
pubs:196188

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP